# SDR AALA202212137778

- Difficulty date: December 2, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 61,823 hours, 25,203 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 143A9405107
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO COMPARTMENT LEFT SIDE GILLINER ATTACH ANGLE "CHANNEL" HAS CORROSION AT NUTPLATE HOLE. LOCATED AT STA 440 AND BETWEEN STR 35L AND 26L. REPAIRED WITH SPLICE PER EA.
